If I take then entire pill, I feel sick. My husband suggested I try taking half?
Since the dose you want to take is less than that prescribed by your doctor, I suppose you can safely take a half tablet. Increasing the dose higher than prescribed, however, is another matter. Anyway, I think you should consult your doctor and tell him/her that the tablet make you feel sick. I also see that there are some side effects of that drug, and these often occur in the beginning. Good luck.
Yes, you can. Just buy a pill cutter (available at pharmacies like Walgreens or CVS, etc) then use that pill cutter to divide or cut your tablet in half. By the way, this is a good way to save money. If you tell your doctor then he may change your script to 5 mg then give twice as many 5 mg pills, which will cost more money.
Yes u can take half if it but if it still makes u sick go to ur dr
if it is a 10/325 hydrocodone yes you can if it is a extended release pill then no you can't, I would tell your dr.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Mar 2017 • 2 answers
Updated 16 Apr 2016 • 3 answers
Updated 11 days ago • 3 answers
Updated 28 Jul 2017 • 2 answers
Updated 30 Aug 2018 • 3 answers